ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 1997 , Volume 3 , Issue 2

Select all articles

Export/Reference:

Minimizing movements of the Mumford and Shah energy
Antonin Chambolle and Francesco Doveri
1997, 3(2): 153-174 doi: 10.3934/dcds.1997.3.153 +[Abstract](829) +[PDF](286.4KB)
Existence and blow up of small amplitude nonlinear waves with a negative potential
Walter A. Strauss and Kimitoshi Tsutaya
1997, 3(2): 175-188 doi: 10.3934/dcds.1997.3.175 +[Abstract](817) +[PDF](208.9KB)
Linearization near a locally nonunique invariant manifold
George Osipenko
1997, 3(2): 189-205 doi: 10.3934/dcds.1997.3.189 +[Abstract](821) +[PDF](531.6KB)
Existence of stable and unstable periodic solutions for semilinear parabolic problems
E. N. Dancer and Norimichi Hirano
1997, 3(2): 207-216 doi: 10.3934/dcds.1997.3.207 +[Abstract](655) +[PDF](187.0KB)
A parabolic integro-differential equation arising from thermoelastic contact
Walter Allegretto, John R. Cannon and Yanping Lin
1997, 3(2): 217-234 doi: 10.3934/dcds.1997.3.217 +[Abstract](854) +[PDF](205.2KB)
Regularization of discontinuous vector fields in dimension three
Jaume Llibre and Marco Antonio Teixeira
1997, 3(2): 235-241 doi: 10.3934/dcds.1997.3.235 +[Abstract](847) +[PDF](154.6KB)
On instant extinction for very fast diffusion equations
Yun-Gang Chen, Yoshikazu Giga and Koh Sato
1997, 3(2): 243-250 doi: 10.3934/dcds.1997.3.243 +[Abstract](678) +[PDF](158.1KB)
Multiple periodic solutions of Hamiltonian systems with strong resonance at infinity
Laura Olian Fannio
1997, 3(2): 251-264 doi: 10.3934/dcds.1997.3.251 +[Abstract](914) +[PDF](159.6KB)
Concerning the well-posedness of a nonlinearly coupled semilinear wave and beam--like equation
George Avalos
1997, 3(2): 265-288 doi: 10.3934/dcds.1997.3.265 +[Abstract](694) +[PDF](295.5KB)
On the bifurcation from critical homoclinic orbits in n-dimensional maps
Flaviano Battelli and Claudio Lazzari
1997, 3(2): 289-303 doi: 10.3934/dcds.1997.3.289 +[Abstract](817) +[PDF](223.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]